MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH D-M 2.0MM BEADED CABLE SET VIT; CERCLAGE, FIXATION

STRYKER ORTHOPAEDICS-MAHWAH D-M 2.0MM BEADED CABLE SET VIT; CERCLAGE, FIXATION
Model Number 6704-0-520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Catalog numbers and lot codes of other devices listed in this report: 6704-0-520 d-m 2.0mm beaded cable set vit 6704-0-520 lot 82587701, 6704-0-520 d-m 2.0mm beaded cable set vit lot 90554601, 6704-0-520 d-m 2.0mm beaded cable set vit lot 89284501, 6704-0-520 d-m 2.0mm beaded cable set vit lot 89347101, 6570-0-036 delta v-40 ceramic head 36/-5 6570-0-036 lot 89416103, 723-00-36d trident 0 deg insert 36mm 723-00-36d lot unknown, 6276-1-021 21mm mod rev hip body/bolt stdcomponent level 9006-1-021 lot 81702205, 6276-7-018 mod con dist stem 18 x 155 mm dhr lot cax093231d.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
I&d of an infected hip.He changed a dall-miles cable (note: 4 originally implanted, unknown which was removed), liner and head.No allegations against the implants made.

Brand Name
D-M 2.0MM BEADED CABLE SET VIT
Common Device Name
CERCLAGE, FIXATION
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
diana rogers
210 centennial avenue
centennial park, elstree
borehamwood WD6 3-SJ
UK   WD6 3SJ
2082386500
MDR Report Key15370274
Report Number0002249697-2022-01308
Device Sequence Number6277362
Product Code JDQ
UDI-Device Identifier07613327036466
UDI-Public07613327036466
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K953818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number6704-0-520
Device Catalogue Number6704-0-520
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/15/2022
Initial Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale